# SDR O2GA2016102486001

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 419 hours, 379 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 13052405111
- Part serial: 52275452001
- Condition: Frozen
- Location: Rudder Trim
- Part time: 419 hours, 379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL270 AND -22*C RUDDER TRIM WAS FROZEN AND WOULD NOT MOVE. RUDDER TRIM BECAME FREE AFTER DESCENDING INTO WARMER AIR. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS ACCOMPLISHED. AIRCRAFT WAS RETURNED TO SERVICE.
